# SDR 2008UALA00455

- Difficulty date: January 25, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ANTENNA DOUBLER FWD LT FASTENER NUT PLATE HAS EXFOLIATION CORROSION.  REMOVED CHANNEL ASSY.  FABRICATED & INSTALLED NEW RADIUS FILLER.  MAJOR REPAIR.
